Applied Mathematical Sciences

Online Edition, Vol. 11, 2017, no. 29-32

Hyo-Il Park
      A note on an estimate of the additivity for right censored data
      Applied Mathematical Sciences, Vol. 11, 2017, no. 29, 1387-1396
      https://doi.org/10.12988/ams.2017.74133

Simone Farinelli, Christos E. Kountzakis, Luisa Tibiletti, Mariacristina Uberti
      Financial leverage for multi-period levered investments
      Applied Mathematical Sciences, Vol. 11, 2017, no. 29, 1397-1404
      https://doi.org/10.12988/ams.2017.73111

Sabir S. Mirzoyev, Hasan I. Zamanov
      On generalized solutions of a boundary value problem for operator-differential equations on a finite interval
      Applied Mathematical Sciences, Vol. 11, 2017, no. 29, 1405-1411
      https://doi.org/10.12988/ams.2017.74137

David W.K. Yeung
      An equilibrium cooperative optimization solution for two-person non-transferable utility games
      Applied Mathematical Sciences, Vol. 11, 2017, no. 29, 1413-1422
      https://doi.org/10.12988/ams.2017.7115

Andre Luiz Marques Serrano, Carlos Rosano Pena, Vithor Rosa Franco, Paulo Augusto Pettenuzzo de Britto, Raissa Damasceno Cunha
      Application of operational research techniques to the analysis of banks listed by BM&FBOVESPA between 2010 and 2016
      Applied Mathematical Sciences, Vol. 11, 2017, no. 29, 1423-1439
      https://doi.org/10.12988/ams.2017.74131

M. Jneid
      Approximate controllability of semilinear integro-differential fractional control systems with nonlocal conditions
      Applied Mathematical Sciences, Vol. 11, 2017, no. 29, 1441-1453
      https://doi.org/10.12988/ams.2017.73108

F. Fonseca
      Solution of the Tzitzeica-Dodd-Bullough equation using lattice-Boltzmann and the tanh-coth methods
      Applied Mathematical Sciences, Vol. 11, 2017, no. 30, 1455-1465
      https://doi.org/10.12988/ams.2017.74155

Jian Chen
      An efficient multiscale Runge-Kutta Galerkin method for generalized Burgers-Huxley equation
      Applied Mathematical Sciences, Vol. 11, 2017, no. 30, 1467-1479
      https://doi.org/10.12988/ams.2017.7141

Cao Thi Luyen, Pham Van At
      An efficient reversible watermarking method and its application in public key fragile watermarking
      Applied Mathematical Sciences, Vol. 11, 2017, no. 30, 1481-1494
      https://doi.org/10.12988/ams.2017.74134

Maria Cristina Recchioni, Stefano Staffolani
      Increasing graduation and calling for more autonomy in higher education: is it a good thing? A theoretical model
      Applied Mathematical Sciences, Vol. 11, 2017, no. 31, 1495-1530
      https://doi.org/10.12988/ams.2017.73117

V. M. Riya, D. Jayanthi
      On intuitionistic fuzzy almost \gamma^* generalized continuous mappings
      Applied Mathematical Sciences, Vol. 11, 2017, no. 31, 1531-1538
      https://doi.org/10.12988/ams.2017.74121

Figen Acil Kiraz
      One-dimensional optimal system of wave equation with a nonlinear dissipation
      Applied Mathematical Sciences, Vol. 11, 2017, no. 31, 1539-1545
      https://doi.org/10.12988/ams.2017.74128

Essam A. Amin
      On record values of exponential Pareto distribution
      Applied Mathematical Sciences, Vol. 11, 2017, no. 32, 1547-1559
      https://doi.org/10.12988/ams.2017.74154

Hammou El Hachmi, Chikhi El Mokhtar, Rifi Khalid
      The bound of characteristic function of simple signed linear serial rank statistics for large argument
      Applied Mathematical Sciences, Vol. 11, 2017, no. 32, 1561-1572
      https://doi.org/10.12988/ams.2017.75163

G.Sh. Tsitsiashvili, V.E. Lelyukhin, O.V. Kolesnikova, M.A. Osipova
      Formal design of structure process in machining parts
      Applied Mathematical Sciences, Vol. 11, 2017, no. 32, 1573-1580
      https://doi.org/10.12988/ams.2017.75167

Eugene Yee
      Automated computational inference engine for Bayesian source reconstruction: application to some detections/non-detections made in the CTBT international monitoring system
      Applied Mathematical Sciences, Vol. 11, 2017, no. 32, 1581-1618
      https://doi.org/10.12988/ams.2017.74149